Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS Topeka, KS

June 11, 2015Brown County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 11, 2015, 4:24 PM CDT for Brown County, Nemaha County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 4:24 PM CDT (21:24 UTC)
Expired
Jun 11, 2015, 5:00 PM CDT
In force
36 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 102 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:00 PM CDTHAIL 1Nne Morrill, KSSPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS53 KTOP 112124
SVRTOP
KSC013-131-112200-
/O.NEW.KTOP.SV.W.0093.150611T2124Z-150611T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
424 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN NORTHEAST KANSAS...
  NORTHEASTERN NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 500 PM CDT

* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SENECA...AND
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SABETHA...WOODLAWN...ONEIDA...BERN...FAIRVIEW...MORRILL...HAMLIN
  AND RESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9602 4000 9548 3974 9581 3973 9595
      3979 9607
TIME...MOT...LOC 2124Z 234DEG 34KT 3981 9598

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
005 
WWUS53 KTOP 112141
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
441 PM CDT THU JUN 11 2015

KSC013-131-112200-
/O.CON.KTOP.SV.W.0093.000000T0000Z-150611T2200Z/
NEMAHA-BROWN-
441 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN AND NORTHEASTERN NEMAHA COUNTIES UNTIL 500 PM CDT...

AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SABETHA...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SABETHA...FAIRVIEW...MORRILL...HAMLIN AND RESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9586 4000 9548 3980 9575 3980 9594
TIME...MOT...LOC 2141Z 235DEG 30KT 3988 9579

HAIL...1.00IN
WIND...60MPH

$$

SANDERS
026 
WWUS53 KTOP 112154
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
454 PM CDT THU JUN 11 2015

KSC131-112204-
/O.CAN.KTOP.SV.W.0093.000000T0000Z-150611T2200Z/
NEMAHA-
454 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEMAHA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4000 9576 4000 9548 3984 9570 3988 9579
TIME...MOT...LOC 2154Z 235DEG 30KT 3994 9567

$$

KSC013-112200-
/O.CON.KTOP.SV.W.0093.000000T0000Z-150611T2200Z/
BROWN-
454 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN COUNTY UNTIL 500 PM CDT...

AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORRILL...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAMLIN AND RESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9576 4000 9548 3984 9570 3988 9579
TIME...MOT...LOC 2154Z 235DEG 30KT 3994 9567

HAIL...1.00IN
WIND...60MPH

$$

SANDERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:37 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 11, 3:37 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
337 PM CDT Thu Jun 11 2015

.SHORT TERM...(This Evening through Friday)
Issued at 305 PM CDT THU JUN 11 2015

Latest surface analysis at 19Z had a frontal boundary from near CNK
to near LBL. Warm front and surface low was located in southern
Nebraska and northern Missouri. Latest mesoanalysis shows 700 mb
temperatures around 11C over most of the cwa. MLCAPE ranges from
1500-2500 J/kg this afternoon with effective shear of 25 to 35 kts.
Convergence along the front will continue through the late afternoon
and evening hours. There is a mid level wave moving across Nebraska
which will aid in scattered thunderstorm development this afternoon
and evening. Short range high resolution models show scattered
thunderstorms developing over the next few hours along the front as
it moves across the cwa. Low level jet tonight will be parallel to
the front tonight with the theta advection northeast into Missouri
and Iowa. Potential for locally heavy rainfall is still there with
precipitable water values ranging from 1.5 to 1.8 inches. Lows
tonight will fall into the 50s in the north central to the upper 60s
southeast of I-35.

Friday, the Front looks to focus across southern Kansas and then
move slightly northward to near Burlington and Garnett in the
afternoon hours. Showers and thunderstorms will focus along the
boundary in the morning hours and move east northeast from south
central Kansas. Focus for locally heavy rainfall shifts a bit south
in the afternoon into southern Kansas and Oklahoma. MUCAPE increases
to around 800-1000 J/kg across east central Kansas in the afternoon
hours, but shear is weak to marginal. Upper trough moving east will
increase the upward vertical motion for showers and thunderstorms to
develop along the frontal boundary in the afternoon. Highs behind
the front will range from the lower to middle 70s.

.LONG TERM...(Friday Night through Thursday)
Issued at 305 PM CDT THU JUN 11 2015

Friday Night through Sunday, A southern stream longer wave upper
level trough across the southwestern US and northern Mexico will
continue through the period. A surface warm front will surge
northward across the CWA Friday night with plenty of deep gulf
moisture moving north. The southern stream jet looks fairly weak,
under 30 KTS of mid level flow. However, minor disturbances ejecting
northeast across the southern and central plains, with a weak CAP in
place, will provide sufficient ascent for periods of showers and
thunderstorms through the period. The most likely dry periods will
be during the late morning and early afternoon hours. The primary
hazard will be heavy rainfall. It will be difficult to determine
where the highest rainfall amounts will occur with deep moist
convection, but areas along and south of I-70 could see up to 2
inches of rainfall through the period. Highs will range from the
upper 70s to lower 80s. If we see a bit more insolation, then Highs
may reach the mid 80s on Sunday. Overnight lows will be in the 60s.

Chances for precipitation remain throughout the rest of the period
from Sunday night to Thursday. As one upper level trough moves out
of the area Sunday evening, another upper level, positively-tilted
trough stays stagnant over the southern Great Plains at least
through Tuesday. At the surface, a NE to SW boundary sets up which
would provide the lift for any storms on these days. Models begin
to vary greatly by Wednesday and Thursday with the ECMWF expanding
an upper-level high over the SE CONUS into Texas, causing more
zonal flow over the Central Plains. The GFS does not expand this
high allowing for the shortwave trough to remain over the southern
plains these days bringing better chances for precipitation.
Overall, the severe threat looks low for the period with weak
instability and shear present almost all days. There could be
periods of heavy rainfall which would enhance the potential for
flooding over the already saturated area. Cloud cover will
dominate the period and temperatures will stay pretty consistent
with highs in the mid-80s and lows in the upper-60s.

&&

.AVIATION...(For the 18Z TAFs through 18Z Friday Afternoon)
Issued at 1244 PM CDT THU JUN 11 2015

VFR conditions are expected outside of convective activity through
04Z then cigs gradually become MVFR for the rest of the period. A
front is expected to move through the terminals in the 22Z-03Z
time period. Also additional TSRA may affect TOP and FOE through
10Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...53
LONG TERM...Gargan/Heller
AVIATION...53
Hazardous weather outlook, Jun 11, 3:38 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
338 PM CDT THU JUN 11 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-122045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
338 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD
FRONT IN THE LATE AFTERNOON. SOME OF THESE STORMS MAY BECOME
SEVERE...MAINLY BETWEEN 5 PM AND 10 PM. THE PRIMARY HAZARDS WITH
ANY SEVERE STORMS WILL BE LOCALLY DAMAGING WIND AND LARGE HAIL.
FLASH FLOODING WILL ALSO BE POSSIBLE...PARTICULARLY WHERE MULTIPLE
STORMS CAN MOVE OVER THE SAME LOCATIONS.

FLOODING ALONG STREAMS IS FORECAST ACROSS THE PARTS OF NORTH
CENTRAL AND NORTHEAST KANSAS THROUGH TONIGHT. SEE THE LATEST FLOOD
PRODUCTS FOR DETAILS.

FLOODING ALONG THE BIG BLUE RIVER NEAR BLUE RAPIDS IS FORECAST TO
PERSIST UNTIL FURTHER NOTICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY AS
A SERIES OF DISTURBANCES MOVES THROUGH THE OUTLOOK AREA.
CERTAINTY IN SEVERE STORMS DEVELOPING AT ANY PARTICULAR TIME IS
LOW AS THESE SYSTEMS ARE FAIRLY WEAK GIVEN THE DECENT AMOUNT OF
INSTABILITY IN PLACE. MAIN HAZARD WILL BE THE BRIEF HEAVY
RAINFALL...LEADING TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY IN NORTHERN KANSAS BETWEEN 4 PM AND 10 PM.
SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS GREATER
THAN AN INCH TO THE NATIONAL WEATHER SERVICE.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jun 11, 10:47 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1047 AM CDT THU JUN 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ROSSVILLE               39.13N 95.95W
06/11/2015  M1.00 INCH       SHAWNEE            KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROSSVILLE /RVEK1/

0700 AM     HEAVY RAIN       5 NNW ADA               39.22N 97.91W
06/11/2015  M1.00 INCH       OTTAWA             KS   COCORAHS

            COCORAHS STATION BARNARD 7.5 ENE /KS-OT-2/

0801 AM     HEAVY RAIN       7 W MAYETTA             39.33N 95.85W
06/11/2015  M1.01 INCH       JACKSON            KS   COCORAHS

            COCORAHS STATION MAYETTA 6.8 W /KS-JA-3/

0924 AM     HEAVY RAIN       7 W MAYETTA             39.34N 95.85W
06/11/2015  M1.02 INCH       JACKSON            KS   MESONET

            MESONET STATION 7 W MAYETTA /TS790/

0700 AM     HEAVY RAIN       5 WSW MAYETTA           39.30N 95.81W
06/11/2015  M1.02 INCH       JACKSON            KS   COCORAHS

            COCORAHS STATION MAYETTA 5.5 WSW /KS-JA-1/

0700 AM     HEAVY RAIN       CLAY CENTER             39.37N 97.13W
06/11/2015  M1.02 INCH       CLAY               KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLAY CENTER /CCRK1/

0700 AM     HEAVY RAIN       CLAY CENTER             39.38N 97.12W
06/11/2015  M1.02 INCH       CLAY               KS   CO-OP OBSERVER

1022 AM     HEAVY RAIN       2 NE SAINT MARYS        39.21N 96.05W
06/11/2015  M1.04 INCH       POTTAWATOMIE       KS   MESONET

            MESONET STATION 1 NE SAINT MARYS /D0314/

0800 AM     HEAVY RAIN       MILTONVALE              39.35N 97.45W
06/11/2015  M1.04 INCH       CLOUD              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MILTONVALE /MLTK1/

0804 AM     HEAVY RAIN       MILTONVALE              39.35N 97.45W
06/11/2015  M1.04 INCH       CLOUD              KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 NW MANHATTAN          39.21N 96.62W
06/11/2015  M1.05 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION MANHATTAN 1.9 NW /KS-RL-6/

0700 AM     HEAVY RAIN       6 NNE BAILEYVILLE       39.93N 96.14W
06/11/2015  M1.05 INCH       NEMAHA             KS   COCORAHS

            COCORAHS STATION BAILEYVILLE 6.1 NNE
            /KS-NM-11/

0700 AM     HEAVY RAIN       4 ESE BREMEN            39.88N 96.71W
06/11/2015  M1.06 INCH       MARSHALL           KS   COCORAHS

            COCORAHS STATION 4 ESE BREMEN /KS-MS-8/

0930 AM     HEAVY RAIN       TESCOTT                 39.00N 97.87W
06/11/2015  M1.07 INCH       OTTAWA             KS   MESONET

            MESONET STATION TESCOTT /TSCK1/

0700 AM     HEAVY RAIN       4 SSW HOLLENBURG        39.92N 97.01W
06/11/2015  M1.07 INCH       WASHINGTON         KS   COCORAHS

            COCORAHS STATION WASHINGTON 7.3 NNE
            /KS-WS-5/

0953 AM     HEAVY RAIN       2 SSW IDANA             39.33N 97.28W
06/11/2015  M1.07 INCH       CLAY               KS   MESONET

            MESONET STATION 2 SW IDANA /E1136/

0700 AM     HEAVY RAIN       3 WNW MANHATTAN         39.21N 96.63W
06/11/2015  M1.08 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION MANHATTAN 2.4 WNW
            /KS-RL-30/

1000 AM     HEAVY RAIN       1 NNW COUNCIL GROVE     38.68N 96.51W
06/11/2015  M1.08 INCH       MORRIS             KS   MESONET

            MESONET STATION 1 NW COUNCIL GROVE /CNGK1/

0700 AM     HEAVY RAIN       3 WNW MANHATTAN         39.20N 96.63W
06/11/2015  M1.09 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION MANHATTAN 2.4 WNW /KS-RL-8/

0700 AM     HEAVY RAIN       SABETHA                 39.90N 95.80W
06/11/2015  M1.12 INCH       NEMAHA             KS   COCORAHS

            COCORAHS STATION SABETHA /KS-NM-3/

0744 AM     HEAVY RAIN       1 W MANHATTAN           39.18N 96.59W
06/11/2015  M1.15 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION MANHATTAN 0.5 SSE
            /KS-RL-33/

0700 AM     HEAVY RAIN       5 SSW MORROWVILLE       39.78N 97.22W
06/11/2015  M1.20 INCH       WASHINGTON         KS   COCORAHS

            COCORAHS STATION MORROWVILLE 4.8 SSW
            /KS-WS-12/

0730 AM     HEAVY RAIN       3 WSW MANHATTAN         39.17N 96.63W
06/11/2015  M1.20 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION 3 WSW MANHATTAN /KS-RL-37/

0725 AM     HEAVY RAIN       2 WSW MANHATTAN         39.18N 96.62W
06/11/2015  M1.22 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION MANHATTAN 1.7 SW /KS-RL-28/

0744 AM     HEAVY RAIN       2 SW MANHATTAN          39.16N 96.60W
06/11/2015  E1.22 INCH       RILEY              KS   PUBLIC

0800 AM     HEAVY RAIN       2 N RILEY               39.33N 96.83W
06/11/2015  M1.24 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION RILEY 2.1 N /KS-RL-16/

0700 AM     HEAVY RAIN       7 SE PALMER             39.55N 97.06W
06/11/2015  M1.24 INCH       CLAY               KS   COCORAHS

            COCORAHS STATION CLAY CENTER 12.4 NNE
            /KS-CY-2/

0900 AM     HEAVY RAIN       4 N MANHATTAN           39.24N 96.57W
06/11/2015  M1.26 INCH       RILEY              KS   MESONET

            MESONET STATION 3 N MANHATTAN /MNTK1/

0700 AM     HEAVY RAIN       1 NNW MANHATTAN         39.20N 96.58W
06/11/2015  M1.26 INCH       RILEY              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MANHATTAN /MHTK1/

0700 AM     HEAVY RAIN       1 NNW MANHATTAN         39.20N 96.58W
06/11/2015  M1.26 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION MANHATTAN 0.5 NE /KS-RL-1/

0700 AM     HEAVY RAIN       7 SE PALMER             39.55N 97.06W
06/11/2015  M1.28 INCH       CLAY               KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION FACT 3 W /FCTK1/

0700 AM     HEAVY RAIN       8 SE PALMER             39.57N 97.02W
06/11/2015  M1.28 INCH       WASHINGTON         KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       9 NE GLASCO             39.44N 97.71W
06/11/2015  M1.31 INCH       CLOUD              KS   COCORAHS

            COCORAHS STATION CONCORDIA 9.3 SSW /KS-CD-3/

0630 AM     HEAVY RAIN       8 SW AURORA             39.36N 97.61W
06/11/2015  M1.31 INCH       CLOUD              KS   COCORAHS

            COCORAHS STATION AURORA 7.7 SW /KS-CD-2/

0700 AM     HEAVY RAIN       2 NNE MANHATTAN         39.21N 96.56W
06/11/2015  M1.34 INCH       RILEY              KS   COCORAHS

            COCORAHS STATION 1 NNE MANHATTAN /KS-RL-38/

0945 AM     HEAVY RAIN       3 ESE ADA               39.14N 97.84W
06/11/2015  M1.37 INCH       OTTAWA             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION SALT CK NR /ADAK1/

0700 AM     HEAVY RAIN       1 S BAILEYVILLE         39.83N 96.18W
06/11/2015  M1.38 INCH       NEMAHA             KS   COCORAHS

            COCORAHS STATION BAILEYVILLE 1.0 S /KS-NM-6/

0700 AM     HEAVY RAIN       1 S BAILEYVILLE         39.83N 96.18W
06/11/2015  M1.38 INCH       NEMAHA             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BAILYVILLE /BLYK1/

0737 AM     HEAVY RAIN       6 N WELLS               39.22N 97.55W
06/11/2015  E1.38 INCH       OTTAWA             KS   TRAINED SPOTTER

0700 AM     HEAVY RAIN       2 WNW WHITE CITY        38.81N 96.78W
06/11/2015  M1.43 INCH       MORRIS             KS   COCORAHS

            COCORAHS STATION WHITE CITY 2.5 WNW
            /KS-MR-1/

0700 AM     HEAVY RAIN       CLIFTON                 39.57N 97.28W
06/11/2015  M1.44 INCH       WASHINGTON         KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLIFTON /CFTK1/

0700 AM     HEAVY RAIN       BLAINE                  39.50N 96.40W
06/11/2015  M1.45 INCH       POTTAWATOMIE       KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLAINE /BLNK1/

1003 AM     HEAVY RAIN       4 SSE GREENLEAF         39.67N 96.96W
06/11/2015  M1.45 INCH       WASHINGTON         KS   MESONET

            MESONET STATION 4 SSE GREENLEAF /C4556/

0714 AM     HEAVY RAIN       BLAINE                  39.50N 96.40W
06/11/2015  M1.45 INCH       POTTAWATOMIE       KS   CO-OP OBSERVER

0815 AM     HEAVY RAIN       1 NNW SENECA            39.84N 96.07W
06/11/2015  M1.48 INCH       NEMAHA             KS   COCORAHS

            COCORAHS STATION SENECA /KS-NM-1/

0757 AM     HEAVY RAIN       3 ESE JAMESTOWN         39.59N 97.81W
06/11/2015  E1.50 INCH       CLOUD              KS   TRAINED SPOTTER

0809 AM     HEAVY RAIN       1 NE HANOVER            39.90N 96.87W
06/11/2015  E1.55 INCH       WASHINGTON         KS   TRAINED SPOTTER

0700 AM     HEAVY RAIN       AXTELL                  39.87N 96.25W
06/11/2015  M1.58 INCH       MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION AXTELL /AXTK1/

0700 AM     HEAVY RAIN       7 NNE OLSBURG           39.52N 96.55W
06/11/2015  M1.61 INCH       POTTAWATOMIE       KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION 7 NW FOSTORIA /FSTK1/

1022 AM     HEAVY RAIN       1 ESE RESERVE           39.97N 95.54W
06/11/2015  M1.62 INCH       BROWN              KS   MESONET

            MESONET STATION RESERVE /E0446/

0700 AM     HEAVY RAIN       4 NW CENTRALIA          39.77N 96.18W
06/11/2015  M1.67 INCH       NEMAHA             KS   COCORAHS

            COCORAHS STATION BAILEYVILLE 4.9 S
            /KS-NM-12/

0738 AM     HEAVY RAIN       4 ENE ADA               39.17N 97.82W
06/11/2015  E1.71 INCH       OTTAWA             KS   TRAINED SPOTTER

0630 AM     HEAVY RAIN       1 WNW FAIRVIEW          39.85N 95.75W
06/11/2015  M1.73 INCH       BROWN              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION FAIRVIEW 1W /FRVK1/

0700 AM     HEAVY RAIN       FAIRVIEW                39.84N 95.73W
06/11/2015  M1.73 INCH       BROWN              KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 WSW LILLIS            39.60N 96.33W
06/11/2015  M1.74 INCH       MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION LILLIS /LLLK1/

0721 AM     HEAVY RAIN       LILLIS                  39.61N 96.30W
06/11/2015  M1.74 INCH       MARSHALL           KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 ENE GREENLEAF         39.75N 96.92W
06/11/2015  M1.77 INCH       WASHINGTON         KS   COCORAHS

            COCORAHS STATION GREENLEAF 3.7 ENE /KS-WS-8/

0700 AM     HEAVY RAIN       FRANKFORT               39.71N 96.41W
06/11/2015  M1.80 INCH       MARSHALL           KS   COCORAHS

            COCORAHS STATION FRANKFORT 0.4 NE /KS-MS-4/

0700 AM     HEAVY RAIN       7 SSW BARNES            39.62N 96.94W
06/11/2015  M1.83 INCH       WASHINGTON         KS   COCORAHS

            COCORAHS STATION GREENLEAF 7.8 SSE /KS-WS-2/

0700 AM     HEAVY RAIN       2 N BEATTIE             39.90N 96.43W
06/11/2015  M1.87 INCH       MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BEATTIE 2NNW /BEAK1/

0712 AM     HEAVY RAIN       2 NNW BEATTIE           39.89N 96.43W
06/11/2015  M1.87 INCH       MARSHALL           KS   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 SSW WASHINGTON        39.81N 97.05W
06/11/2015  M1.94 INCH       WASHINGTON         KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION WASHINGTON /WMAK1/

0700 AM     HEAVY RAIN       BLUE RAPIDS             39.68N 96.66W
06/11/2015  M1.97 INCH       MARSHALL           KS   COCORAHS

            COCORAHS STATION BLUE RAPIDS 0.2 WSW
            /KS-MS-5/

0700 AM     HEAVY RAIN       BLUE RAPIDS             39.68N 96.66W
06/11/2015  M1.97 INCH       MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUE RAPIDS /BRPK1/

1030 AM     HEAVY RAIN       1 NE BREMEN             39.91N 96.77W
06/11/2015  M2.01 INCH       MARSHALL           KS   MESONET

            MESONET STATION 1 ENE BREMEN /AV057/

0700 AM     HEAVY RAIN       1 N BELLEVILLE          39.83N 97.63W
06/11/2015  M2.28 INCH       REPUBLIC           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BELLEVILLE /BLVK1/

0700 AM     HEAVY RAIN       4 N BELLEVILLE          39.88N 97.63W
06/11/2015  M2.30 INCH       REPUBLIC           KS   COCORAHS

            COCORAHS STATION BELLEVILLE 4.2 N /KS-RP-3/

0655 AM     HEAVY RAIN       2 SSE CONCORDIA         39.55N 97.65W
06/11/2015  M2.35 INCH       CLOUD              KS   ASOS

            ASOS STATION CONCORDIA BLOSSER MUNICIPAL
            /CNK/

0800 AM     HEAVY RAIN       1 ESE MARYSVILLE        39.84N 96.64W
06/11/2015  M2.36 INCH       MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MARYSVILLE /MRVK1/

0700 AM     HEAVY RAIN       1 S BELLEVILLE          39.82N 97.63W
06/11/2015  M2.40 INCH       REPUBLIC           KS   COCORAHS

            COCORAHS STATION BELLEVILLE 0.5 S /KS-RP-7/

0700 AM     HEAVY RAIN       5 NW NARKA              40.00N 97.50W
06/11/2015  M2.48 INCH       REPUBLIC           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION HUBBELL /HUBN1/

0700 AM     HEAVY RAIN       1 SE MUNDEN             39.90N 97.52W
06/11/2015  M2.49 INCH       REPUBLIC           KS   COCORAHS

            COCORAHS STATION MUNDEN 1.2 SE /KS-RP-4/

0700 AM     HEAVY RAIN       COURTLAND               39.78N 97.89W
06/11/2015  M2.84 INCH       REPUBLIC           KS   COCORAHS

            COCORAHS STATION COURTLAND 0.1 SSE /KS-RP-1/

0700 AM     HEAVY RAIN       COURTLAND               39.78N 97.90W
06/11/2015  M2.84 INCH       REPUBLIC           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION COURTLAND /CTLK1/

0700 AM     HEAVY RAIN       COURTLAND               39.78N 97.89W
06/11/2015  M2.84 INCH       REPUBLIC           KS   CO-OP OBSERVER

0625 AM     HEAVY RAIN       5 ESE AGENDA            39.69N 97.34W
06/11/2015  M2.85 INCH       WASHINGTON         KS   TRAINED SPOTTER

0700 AM     HEAVY RAIN       5 SW REPUBLIC           39.87N 97.89W
06/11/2015  M2.89 INCH       REPUBLIC           KS   COCORAHS

            COCORAHS STATION 5 SW REPUBLIC /KS-RP-8/

0720 AM     HEAVY RAIN       NORWAY                  39.70N 97.77W
06/11/2015  E2.92 INCH       REPUBLIC           KS   PUBLIC

0700 AM     HEAVY RAIN       1 SSW CONCORDIA         39.56N 97.67W
06/11/2015  M3.04 INCH       CLOUD              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION CONCORDIA 1W /CONK1/

0700 AM     HEAVY RAIN       1 W CONCORDIA           39.57N 97.68W
06/11/2015  M3.04 INCH       CLOUD              KS   CO-OP OBSERVER

0550 AM     HEAVY RAIN       3 NW CONCORDIA          39.60N 97.70W
06/11/2015  M3.30 INCH       CLOUD              KS   TRAINED SPOTTER

0940 AM     HEAVY RAIN       CONCORDIA               39.57N 97.67W
06/11/2015  E4.60 INCH       CLOUD              KS   TRAINED SPOTTER

0934 AM     HEAVY RAIN       CORNING                 39.66N 96.03W
06/11/2015  E4.75 INCH       NEMAHA             KS   TRAINED SPOTTER

0550 AM     FLOOD            3 NW CONCORDIA          39.60N 97.70W
06/11/2015                   CLOUD              KS   TRAINED SPOTTER

&&

NWS TOPEKA KS
IRIS SYSTEM
Local storm report, Jun 11, 10:59 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1059 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     HEAVY RAIN       NNE MARYSVILLE          39.85N 96.64W
06/11/2015  E2.20 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BAERG
Local storm report, Jun 11, 1:08 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
108 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HEAVY RAIN       E DELIA                 39.24N 95.96W
06/11/2015  E1.40 INCH       JACKSON            KS   TRAINED SPOTTER

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:52 AM CDTAreal Flood AdvisoryTOPCloud, Republic113 min
Jun 11, 4:29 AM CDTAreal Flood AdvisoryTOPCloud, Republic2 hr
Jun 11, 8:53 AM CDTRiver Flood WarningTOPCloud61 hr
Jun 11, 8:53 AM CDTRiver Flood WarningTOPClay4 days
Jun 11, 9:53 AM CDTRiver Flood WarningTOPMarshall44 hr
Jun 11, 4:57 PM CDTSevere Thunderstorm WarningTOPBrown48 min
Jun 11, 5:58 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris47 min
Jun 11, 6:50 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee40 min
Jun 11, 6:51 PM CDTSevere Thunderstorm WarningTOPWabaunsee39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.